This is the top of the page.

Superdrug Paracetamol 500mg Capsules 32s

View all Superdrug

FOR THE RELIEF OF HEADACHES, MIGRAINE, BACKACHE, PEROID PAIN, DENTAL PAIN, NERVE PAIN, MUSCULAR PAIN, RHEUMATIC PAIN, COLD AND FLU SYMPTOMS AND FEVERISHNESS

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropiate for you which our pharmacist will check.
This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropiate for you which our pharmacist will check.

Related Items


Product Information


FOR THE RELIEF OF HEADACHES, MIGRAINE, BACKACHE, PEROID PAIN, DENTAL PAIN, NERVE PAIN, MUSCULAR PAIN, RHEUMATIC PAIN, COLD AND FLU SYMPTOMS AND FEVERISHNESS

Warnings or Restrictions

Do not exceed the stated dose. If symptoms persist or worsen consult your doctor. Do not take this medicine if you are allergic to paracetamol or any of the other ingredients. Do not take with any other Paracetamol-containing products. Do not give to children under 12 years. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Take the lowest effective dose needed to relieve your symptoms,as this product is for short term use only . Do not take these capsules for longer that 10 days. Always read the label. Please read the enclosed leaflet.

Product Specification

Each capsule contains the active ingredient: Paracetamol 500mg. The other ingredients are: maize starch, croscarmellose sodium, sodium laurilsulfate and magnesium stearate. The capsule shell is made of gelatin and contains the colours titanium dioxide (E171), indigo carmine (E132) and erythrosine (E127)

Size (32) Unit (EA) Height (7) Width (6.3) Depth (3.3)

Product code: 241725

Recyclable

Carton and leaflet can be recycled.

Product Uses

For the relief of mild to moderate pain including headache, migraine, toothache, nerve pain, sore throat and period pain. Also for the symptomatic relief of sprains and strains, rheumatic pains, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, flu, feverishness and feverish colds.

Delivery (United Kingdom)


Order & CollectFREE

order before 6pm - arrives within 5 working days


Standard Delivery£3.00*

order before 6pm - arrives within 5 working days
- *Free for Health & Beautycard members when you spend £10 or more
- *Free for non-members when you spend £15 or more
- All other orders £3


Next Day Order & Collect£1.50*

order before 6pm - arrives next day after 1pm
*Free with orders over £15


Next Day Delivery£5.50

order before 2pm - arrives next day

Delivery (United Kingdom)

Third Party Delivery - Free with orders over £10

Despatched directly from our supplier, with delivery within within 5 working days. Sorry, we cannot Delivery this item to store for collection.

Republic of Ireland


Standard Delivery£3.00*

Order before 2pm - arrives within 5 working days
*FREE for Health & Beautycard members when you spend £10 or more
*FREE for non-members when you spend £15 or more
All other orders £3


Order & CollectFREE

Order before 2pm - arrives within 5 working days

Sweden, Denmark & Finland


Standard Delivery9.99

Arrives 7 working days

For more information on delivery options please click here.

Link to top of current page. Link to display social media share links
Please wait...